# SDR SWAA2021032652766

- Difficulty date: February 23, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS927 TO BS947.5 AND BL0 AT AFT GALLEY AREA / REPLACED ANGLE-SUPPORT LOCATED BS 927 TO BS 947.5 AND BL0 AT AFT GALLEY AREA IAW B737-700 SRM 51-40- 02; DWG 147A5400 SHEET 22 REV- AND SRM B737-700 51-10-02 ITEM 9; PART NUMBER USED:147A5430U1
